Your account is powered by Storbie. To edit your profile visit my.storbie.com
Your account is powered by Storbie. To edit your profile visit my.storbie.com
24 Pack
67. This product may not be right for you. Read the warnings before purchase. Follow the instructions for use. If symptoms persist, talk to your health professional. Refer to Warnings and Disclaimers below for health warnings.
Each Day Liquid Capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg. Each Night Liquid Capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.